| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 6, 2012, no. 17-20


C. Adiga, H. Ariamanesh
      Some properties of Cayley graphs on symmetric groups S_n
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 807-813.

I. Al-Ayyoub, O. Solaiman
      Infinite families of Ratlif-Rush ideals
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 815-824.

K. K. Nwabueze
      The category of graded burnside modules and associated functors
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 825-835.

B. Pibaljommee, T. Sukhonwimolmal
      A note on fuzzy symmetric groups
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 837-842.

P.L. Antony, P.L. Lilly
      Solvable and nilpotent fuzzy Lie \sim ideal over fuzzy field
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 843-855.

B. H. Shafee, I. R. Al-Amri
      On the structure of some groups containing L2(9)wrM11
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 857-862.

J. Diaz-Vargas, C. J. Rubio-Barrios, J. A. Sozaya-Chan, H. Tapia-Recillas
      Self-invertible quadratic (cubic) permutation polynomials over Z_{2^n} (Z_{p^n},p>7)
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 863-874.

M. H. Bijan-Zadeh, K. Moslehi
      On generalization of I-transform and generalized local cohomology
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 875-880.

Chuijia Wang, Xiaowei Xu and Xiaofei Yi
      Generalized skew left derivations characterized by acting on zero products
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 881-884.

Y. Fujita, N. Terai
      On the rank of the elliptic curve y^2=x^3-nx
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 885-901.

Qingfeng Xiao
      The Hermitian R-symmetric solutions of the matrix equation AXA*=B
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 903-911.

A. Salihu
      New method to calculate determinants of nxn (n \geq 3) matrix, by reducing determinants to 2nd order
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 913-917.

C. Namnak, E. Laysirikul
      Regularity and Green's relations for the full regressive transformation semigroups
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 919-925.

M. Ramadan, R. A. Hijazi
      Finite groups whose generalized hypercenter contains certain subgroups of prime power order
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 927-936.

L. Ciurdariu
      Inequalities in admissible spaces
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 937-945.

W. T. Ashby
      On the structure of A0 in graded principal ideal domains
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 947-958.

Liu Hua-lu, Liu Xiu-sheng
      On the variation of generalized matrix function
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 959-965.

Qi-Li Mao
      A symmetric MacWilliams identity of the linear code over F2+uF2+vF2+uvF2
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 967-973.

Haiyan Zhang, Jinshan Zhang, Zaixin Li
      Algebraic encoding and protein secondary structure prediction
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 975-984.

I. H. Kaddoura
      De−suspension of free S^3−actions on homotopy spheres
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 985-994.

E. Guven
      Corrigendum to: "Lie ideals in prime rings with (\sigma,\tau)−derivation
      International Journal of Algebra, 3(17), 2009, 857-862
      International Journal of Algebra, Vol. 6, 2012, no. 17-20, 995-1000.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |